# SDR CA130826014

- Difficulty date: August 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,986 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 2279301000
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 300 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) PILOTS REPORTED OIL PRESSURE WAS BELOW GREEN ARC AT FULL POWER WITH OIL TEMP IN THE MIDDLE OF THE GREEN.  IT WAS FOUND THAT OIL PRESSURE GAGE WAS READING 10 PSI LOWER THAN CALIBRATED EXTERNAL GAGE.  A NEW KIT WAS INSTALLED WHICH BROUGHT THE ERROR BELOW 6 PSI.  THE POPPET VALVE AND SPRING WERE REPLACED, ENGINE RUNS WERE CARRIED OUT AND ACFT RELEASED.
